I have given a chemical peel last year causing discoloration, demarcation, patchy red and white skin. What can I do? (photo)
Doctor Answers (1)
That is nasty hypopigmentation!
I am so sorry that you are experiencing this problem. I won't lecture you about only working with appropriately qualified and licensed individuals. For any one else out there reading this, this is a cautionary tale.
Options: 1. Make up as you are doing. 2. Blister grafting. I have seen some amazing results from this but I have also seen patchy pigmentation and textural irregularities of the facial skin. Plastic surgeon perform this type of work. You would need to throughly do your home work on this one. I don't have an actual referral for you. 3. Tattooing or micro pigmentation. This is an art form. In Los Angeles, Sheila May was the go to person for this. She had an amazing eye for color matching. My understanding is that she has significantly limited her availability, however, she is super talented at this. Keep in mind that tattooing is not perfect because the pigments fade over several years so the tattoo needs to be renewed. It is likely there is someone who is fantastic at this in New York City. You are looking for someone who does medical tattoos like tattooing in a nipple or vulva after reconstructive surgery and has an eye for human skin color. If you find such a person, please let me know the name of the person you have found because I will refer my patients there.
There is help out there, you just need to look very carefully for it.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.